Translator Disclaimer
2012 Bushy pseudocharacters and group actions on quasitrees
Álvaro Martínez-Pérez
Algebr. Geom. Topol. 12(3): 1721-1739 (2012). DOI: 10.2140/agt.2012.12.1721

Abstract

Given a group acting on a graph quasi-isometric to a tree, we give sufficient conditions for a pseudocharacter to be bushy. We relate this with the conditions studied by Bestvina and Fujiwara on their work on bounded cohomology and obtain some results on the space of pseudocharacters.

Citation

Download Citation

Álvaro Martínez-Pérez. "Bushy pseudocharacters and group actions on quasitrees." Algebr. Geom. Topol. 12 (3) 1721 - 1739, 2012. https://doi.org/10.2140/agt.2012.12.1721

Information

Received: 20 July 2011; Revised: 17 April 2012; Accepted: 31 May 2012; Published: 2012
First available in Project Euclid: 19 December 2017

zbMATH: 1245.05020
MathSciNet: MR2966701
Digital Object Identifier: 10.2140/agt.2012.12.1721

Subjects:
Primary: 05C05, 57M07
Secondary: 20J06

Rights: Copyright © 2012 Mathematical Sciences Publishers

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.12 • No. 3 • 2012
MSP
Back to Top